MathSciNet Relay Station
MathSciNet bibliographic data
MR330351 (48 #8688) 22D45 (54H15)
Wang, S. P. On a compactness property of topological groups. Trans. Amer. Math. Soc. 187 (1974), 83–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement